IDEAS home Printed from https://ideas.repec.org/f/pma1178.html
   My authors  Follow this author

Gyula Magyarkuti

Personal Details

First Name:Gyula
Middle Name:
Last Name:Magyarkuti
Suffix:
RePEc Short-ID:pma1178
http://uni-corvinus.hu/magyarkuti

Affiliation

(in no particular order)

Budapesti Corvinus Egyetem, Matematika Tanszék

(Department of Mathematics, Corvinus University of Budapest) http://www.uni-corvinus.hu/math
Hungary, Budapest

Közgazdaságtudományi Kar (Faculty of Economics)
Budapesti Corvinus Egyetem (Corvinus University of Budapest)

Budapest, Hungary
http://economics.uni-corvinus.hu/

+36-1-482-5347

1093 Budapest, Fővám tér 8
RePEc:edi:bkeeehu (more details at EDIRC)

Research output

as
Jump to: Working papers Articles

Working papers

  1. Magyarkuti, Gyula, 2008. "Szeparábilitási koncepciók és a reprezentációs tétel Nachbin-féle megközelítése
    [Urishon-Nachbin approach to utility representation theorem]
    ," MPRA Paper 20171, University Library of Munich, Germany.
  2. Magyarkuti, Gyula, 2000. "Note on generated choice and axioms of revealed preference," MPRA Paper 20358, University Library of Munich, Germany, revised 01 Feb 2010.
  3. Magyarkuti, Gyula, 1999. "A complementary approach to transitive rationalizability," MPRA Paper 20164, University Library of Munich, Germany.

Articles

  1. Magyarkuti, Gyula, 2010. "Revealed preferences: A topological approach," Journal of Mathematical Economics, Elsevier, vol. 46(3), pages 320-325, May.

Citations

Many of the citations below have been collected in an experimental project, CitEc, where a more detailed citation analysis can be found. These are citations from works listed in RePEc that could be analyzed mechanically. So far, only a minority of all works could be analyzed. See under "Corrections" how you can help improve the citation analysis.

Working papers

    Sorry, no citations of working papers recorded.

Articles

  1. Magyarkuti, Gyula, 2010. "Revealed preferences: A topological approach," Journal of Mathematical Economics, Elsevier, vol. 46(3), pages 320-325, May.

    Cited by:

    1. Nishimura, Hiroki & Ok, Efe A., 2014. "Non-existence of continuous choice functions," Journal of Economic Theory, Elsevier, vol. 153(C), pages 376-391.

More information

Research fields, statistics, top rankings, if available.

Statistics

Access and download statistics for all items

Corrections

All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Gyula Magyarkuti should log into the RePEc Author Service.

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.